# SDR HNAA2013073100438

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,785 hours, 59,840 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Burned
- Location: Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN.  INSPECTED AND FOUND L2 RING TERMINAL ON F/O WINDSCREEN BURNED.  R & R RING TERMINAL.  CHECKED ALL RESISTANCE VALVES AT WINDOW.  NO DEFECTS NOTED.  OPERATED WINDSCREEN HEAT.  OPS CHECKED GOOD AT THIS TIME.
